By Topic

A general polynomial solution to the MMSE deconvolution problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chisci, L. ; Dipartimento di Sistemi e Inf., Firenze Univ., Italy ; Mosca, E.

It is shown that, in order to solve the minimum mean-square error (MMSE) deconvolution problem under general conditions, two coupled polynomial equations must be used. This is constructively proved by satisfying both the orthogonality principle and mean-square boundedness of the estimation error

Published in:

Signal Processing, IEEE Transactions on  (Volume:39 ,  Issue: 4 )